Alert archive / Florida / Special Marine Warnings in 2021

Special Marine Warning 113, NWS Miami, FL

June 14, 2021

NWS Miami, FL issued this special marine warning at Jun 14, 2021, 12:06 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 12:06 PM EDT (16:06 UTC)
Expired
Jun 14, 2021, 1:00 PM EDT
In force
54 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Miami radar (KAMX), 50 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WHUS52 KMFL 141606
SMWMFL
AMZ630-651-141700-
/O.NEW.KMFL.MA.W.0113.210614T1606Z-210614T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
1206 PM EDT Mon Jun 14 2021

The National Weather Service in Miami has issued a

* Special Marine Warning for...
  Biscayne Bay...
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...

* Until 100 PM EDT.

* At 1206 PM EDT, a strong thunderstorm was located near Hallandale,
  moving northeast at 25 knots.

  HAZARD...Wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Sunny Isles, Hallandale, Virginia Key, Bay Harbor Islands, Port
  Everglades, Miami Beach, Bal Harbour, Golden Beach, Surfside, North
  Bay Village, Indian Creek, Hollywood and Fort Lauderdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Move to safe harbor immediately as gusty winds and high waves are
expected.

Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.

&&

LAT...LON 2573 8017 2610 8016 2613 7978 2574 7980
TIME...MOT...LOC 1606Z 242DEG 23KT 2599 8008 

HAIL...0.00IN
WIND...40KTS

$$

KELLY

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Jun 14, 9:45 AM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 14, 9:45 AM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
945 AM EDT Mon Jun 14 2021

.UPDATE...
A few impulses spawning from a positively tiled short-wave trough
(oriented over N/Central Gulf of Mexico) are progressing through
the upper level flow. This is allowing for broader scale ascent,
which is deepening and moistening the boundary layer as well as
subtlety veering the tropospheric winds. This has supported an
environment conducive for convective development, as scattered
showers/thunderstorms have developed across the region today and
are forecast to continue through this afternoon. The 12Z MFL
sounding reveals a precipitable water index of 2.06 in. This is
within the upper 10% for this time of year, indicating a deep
moist environment. Modest effective bulk shear values of 15-20 kt
and slightly cooler than average 500 hPa temperatures may support
a few taller cells. While a few strong wind gusts cannot be ruled
out, the primary threat for today will be urban flooding,
primarily over southeastern portions of Miami-Dade County where
the greatest forcing and moisture convergence overlaps.

&&

.PREV DISCUSSION... (Issued 736 AM EDT Mon Jun 14 2021)

AVIATION(12Z TAFS)...
Convection will be more widespread today, particularly over
eastern portions of the region and over the Atlantic waters.
Conditions may alternate between VFR/MVFR between about 12Z to
02Z, though IFR/LIFR conditions cannot be ruled out within any
SHRA/TSRA today. While adverse conditions are possible region-
wide, greatest coverage will likely be near southeast terminals
including TMB and MIA. Wind primarily southwest/west-southwest
around 06-12 kt through the TAF cycle.

PREV DISCUSSION... (Issued 317 AM EDT Mon Jun 14 2021)

.Heavy Rain & Localized Flooding Possible Today...
.A Strong T'storm or Two Possible Today...

SHORT TERM (Now through Tuesday)...

A somewhat active radar screen is already taking shape here in the
predawn hours Monday. Scattered showers and T'storms have already
developed across the Gulf and have moved into Collier, Mainland
Monroe, and western Broward. This convection should continue through
the morning and CAMs indicates additional development through the
morning, especially along and south of Alligator Alley.

Aloft, an impressive mid level trough will continue to sit overhead.
Although temperatures are rather cool in the mid and upper levels,
the column is saturated, which will lead to more modest updrafts.
Though I can't rule out a downburst or two as updrafts collapse. The
main story today will be a heavy rain threat. Both global and
mesoscale models show a band of heavy rainfall setting up across far
southern Florida, although most locations will likely see some
rainfall today. QPF values of 1-3 inches expected across far
southern Florida with locally higher amounts. North of the I75
corridor, generally a quarter to three quarters of an inch will be
possible.  Although this is very beneficial rainfall with very dry
antecedent conditions, there still could be a slower storm motion
and as we've already seen this morning, storm back-building, which
could lead to some urban flooding concerns. Considered a FFA;
however, with the the antecedent conditions and the more localized
nature of the heaviest rainfall amounts, will not need a headline
for now. Although, short fused hydro products may be needed later
today.

Tuesday doesn't look as wet for now. Slightly drier air is expected
to move in with PWATs slightly lower (1.75" over 2.3" we'll see
today). Still will keep POPs and may see a rather strong updraft or
two in the afternoon with a bit better instability and continued
cooler than average mid level temperatures. Speaking of
temperatures, today will be cooler across the Atlantic metro with
more clouds and rainfall.

LONG TERM (Tuesday Night through Sunday)...

The mid level trough will continue to remain parked over the
region during the middle portion of the week. This will continue
to feed in plenty of deep layer tropical moisture as forecast PWAT
values on Wednesday and Thursday remain right around 2 inches
across most of the area. As the sea breezes develop, scattered to
numerous showers and thunderstorms will develop each day. The
greatest chances of storms will continue to focus over the
interior and east coast metro areas in the afternoon and evening
and then over the Gulf and Atlantic waters during the overnight
and early morning hours. With plenty of moisture in place, the
potential for localized flooding will continue especially on
Wednesday as the stronger storms will continue bring heavy
rainfall along with them. The latest guidance is showing that
later on Thursday, a gradual transition will start to take place
as the mid to upper level trough slowly begins to lift out of the
region.

At the same time, a strengthening ridge of high pressure over the
Bahamas will start to move westward towards the Florida Straits
as well as South Florida. This will help to switch the wind flow
back around to the southeast for the end of the week and into the
upcoming weekend. The latest computer model guidance continues to
show a Saharan Air Layer (SAL) moving into the area for the end of
the week and into the upcoming weekend as well. This combined
with drier air moving into the region along with the area of high
pressure could reduce the chances of shower and thunderstorm
development by the end of the week and into the upcoming weekend.

There still remains a high amount of uncertainty in the forecast
for the end of the week, however, as the National Hurricane Center
continues to monitor an area of disturbed weather in the
southwestern Gulf of Mexico. This is forecasted to move northward
in the Gulf of Mexico later in the week well to the west of South
Florida. Model Guidance still remains in disagreement as to how
far west in the Gulf of Mexico this area of disturbed weather
tracks. Right now, the forecast for the end of the week continues
to show a blend of the forecast models bringing some drier air
into the region. If this area of disturbed weather moves somewhat
closer, this could increase the amount of moisture in the region
which could lead to higher chances of showers and thunderstorms
then what is currently forecasted. This will need to be monitored
as the week progresses.

MARINE...

Southwesterly flow will continue through much of the forecast
period. At times winds will approach cautionary thresholds,
especially across the Atlantic. Otherwise, the main story will be
intermittent showers and thunderstorms. The strongest activity will
produce cloud-to-water lightning, gusty winds, and locally rough
seas. Additionally, cannot rule out waterspouts as well. Some
improvement (in the form of lower rain chances) is anticipated
toward the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  91  79  88 /  40  60  20  60
West Kendall     76  92  77  89 /  40  60  20  60
Opa-Locka        76  91  79  89 /  40  60  20  60
Homestead        75  90  77  88 /  40  50  30  60
Fort Lauderdale  77  91  78  88 /  40  60  20  60
N Ft Lauderdale  77  90  77  89 /  40  60  20  60
Pembroke Pines   76  91  78  88 /  40  60  20  60
West Palm Beach  74  90  76  89 /  40  70  20  60
Boca Raton       76  92  77  88 /  40  70  20  60
Naples           77  89  77  88 /  50  60  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...Bhatti

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 14, 10:20 AM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1020 AM EDT Mon Jun 14 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1020 AM EDT Mon Jun 14 2021

...Localized Flooding Possible Along Portions of The Atlantic
Metro...
...A Few Strong Thunderstorms Possible Across South Florida Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Flooding: Heavy rainfall from thunderstorms may lead to localized
flooding over the Atlantic metro region, with the greatest risk being
the eastern-most portions of Miami-Dade County.

Thunderstorms: Scattered to numerous showers and thunderstorms are
expected today. A few strong thunderstorms are possible today.

Waterspouts: A few waterspouts are possible across the local waters
of South Florida today.

Hail: Small hail may be possible today in association with any
stronger thunderstorms.

Wind: A downburst from a strong thunderstorm or two may be capable
of producing winds in excess of 45mph.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered to numerous showers and thunderstorms are possible into
midweek, especially over the interior and east coast metro areas.
The primary impacts from the thunderstorms will be gusty winds,
lightning, and localized/urban flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

Elevated risk of rip currents will be possible going into the
upcoming weekend along the Atlantic Beaches.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 14, 10:57 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
1057 AM EDT Mon Jun 14 2021

FLZ071>074-141545-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1057 AM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES UNTIL 1145 AM EDT...

* At 1057 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Miccosukee Resort, or 13 miles
  west of Hialeah, moving northeast at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Doral, Miami Lakes, Hialeah
  Gardens, Medley, Palm Springs North, Miccosukee Resort, Pennsuco,
  Intersection Krome And U.S. 27, Country Club, Tamiami and Kendall
  West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2568 8046 2586 8064 2604 8050 2593 8031
TIME...MOT...LOC 1457Z 217DEG 22KT 2583 8051

SB/LK
Special weather statement, Jun 14, 11:12 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
1112 AM EDT Mon Jun 14 2021

FLZ067-068-071>074-168-172-173-141600-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
1112 AM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL NOON EDT...

* At 1111 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Tamarac, moving northeast at 30
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Miami Gardens, Hallandale, Lauderhill, Weston and North Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2638 8003 2601 8003 2590 8009 2591 8030
      2610 8074 2641 8029
TIME...MOT...LOC 1511Z 229DEG 28KT 2619 8026

KELLY
Special weather statement, Jun 14, 11:43 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
1143 AM EDT Mon Jun 14 2021

FLZ069-070-141630-
Coastal Collier County FL-Inland Collier County FL-
1143 AM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER COUNTY UNTIL
1230 PM EDT...

* At 1142 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Copeland, or 9 miles north of
  Everglades City, moving east at 25 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Carnestown, Copeland, Big Cypress National Preserve, Fakahatchee
  Strand State Preserve, Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2587 8148 2604 8151 2625 8109 2600 8098
TIME...MOT...LOC 1542Z 247DEG 22KT 2599 8136

KELLY
Local storm report, Jun 14, 11:47 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1147 AM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND GST     NORTH PERRY AIRPOR      26.00N 80.23W
06/14/2021  M52 MPH          BROWARD            FL   ASOS

            ASOS STATION KHWO PEMBROKE PINES.

&&

SPM
Special weather statement, Jun 14, 11:57 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
1157 AM EDT Mon Jun 14 2021

FLZ067-068-071-072-168-172-141645-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1157 AM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 1245 PM EDT...

* At 1157 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Village Park, or near Tamarac,
  moving northeast at 25 mph.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Lighthouse Point, Lauderdale-By-The-Sea, Highland Beach,
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
  Lauderdale Lakes, Dania Beach and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2637 8003 2618 8003 2606 8011 2621 8036
      2640 8020 2640 8005
TIME...MOT...LOC 1557Z 242DEG 23KT 2619 8020

KELLY
Local storm report, Jun 14, 12:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     LIGHTNING        13 WNW WESTON           26.15N 80.59W
06/14/2021                   BROWARD            FL   LAW ENFORCEMENT

            FHP TROOPER REPORTED A VEHICLE STRUCK BY
            LIGHTNING TRAVELING WESTBOUND ON ALLIGATOR
            ALLEY NEAR MM 31. LIGHTNING STRUCK THE REAR
            ANTENNA OF A VEHICLE WHERE IT THEN
            DISCHARGED THROUGH THE GROUND. THE ROAD
            RECEIVED DAMAGE, WITH A REPORTED 7 FT X 4 FT
            X 2 IN DEEP HOLE IN THE ROAD. NO INJURIES
            REPORTED.

&&

FELL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:25 PM EDTSpecial Marine WarningMFL35 min
Jun 14, 10:55 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 14, 10:57 AM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jun 14, 10:59 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 14, 11:12 AM EDTSpecial Weather StatementMFLBroward48 min
Jun 14, 11:41 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach2 hr
Jun 14, 11:43 AM EDTSpecial Weather StatementMFLCollier47 min
Jun 14, 11:57 AM EDTSpecial Weather StatementMFLBroward48 min
Jun 14, 11:59 AM EDTSpecial Marine WarningMFL31 min
Jun 14, 12:05 PM EDTSpecial Marine WarningMFL55 min
Jun 14, 12:28 PM EDTSpecial Marine WarningMFL92 min
Jun 14, 12:31 PM EDTSpecial Marine WarningMFL59 min
Jun 14, 12:32 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 14, 12:35 PM EDTSpecial Weather StatementMFLMonroe55 min
Jun 14, 1:06 PM EDTSpecial Weather StatementMFLMonroe39 min
Jun 14, 1:13 PM EDTSpecial Marine WarningMFL32 min
Jun 14, 1:26 PM EDTSpecial Weather StatementMFLCollier49 min
Jun 14, 1:43 PM EDTSpecial Marine WarningMFL32 min
Jun 14, 1:47 PM EDTSpecial Weather StatementMFLMonroe43 min
Jun 14, 2:05 PM EDTSpecial Marine WarningMFL25 min
Jun 14, 2:14 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe61 min
Jun 14, 3:08 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe67 min
Jun 14, 5:19 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 14, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Jun 14, 7:18 PM EDTSpecial Weather StatementMFLMonroe42 min
Jun 14, 7:31 PM EDTSpecial Marine WarningMFL44 min

Nearby

Special Marine Warnings in Florida, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.